The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
462 1
Ultima descărcare din IBN:
2020-01-09 10:08
Căutarea după subiecte
similare conform CZU
515+517.9 (1)
Математика (1247)
Дифференциальные, интегральные и другие функциональные уравнения. Конечные разности. Вариационное исчисление. Функциональный анализ (172)
SM ISO690:2012
SCHLOMIUK, Dana; VULPE, Nicolae. The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), pp. 41-55. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(90) / 2019 / ISSN 1024-7696

The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials

CZU: 515+517.9
MSC 2010: 58K45, 34C05, 34C23, 34A34.

Pag. 41-55

Schlomiuk Dana1, Vulpe Nicolae2
 
1 Université de Montréal,
2 Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
Disponibil în IBN: 3 ianuarie 2020


Rezumat

In this paper we provide affine invariant necessary and sufficient conditions for a non-degenerate quadratic differential system to have an invariant conic f(x, y) = 0 and a Darboux invariant of the form f(x, y)est with , s ∈ R and s 6= 0. The family of all such systems has a total of seven topologically distinct phase portraits. For each one of these seven phase portraits we provide necessary and sufficient conditions in terms of affine invariant polynomials for a non-degenerate quadratic system in this family to possess this phase portrait.

Cuvinte-cheie
quadratic differential system, invariant conic, Darboux invariant, affine invariant polynomial, Group action, phase portrait

Google Scholar Export

<meta name="citation_title" content="<p>The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials</p>">
<meta name="citation_author" content="Schlomiuk Dana">
<meta name="citation_author" content="Vulpe Nicolae">
<meta name="citation_publication_date" content="2019/12/27">
<meta name="citation_journal_title" content="Buletinul Academiei de Ştiinţe a Moldovei. Matematica">
<meta name="citation_volume" content="90">
<meta name="citation_issue" content="2">
<meta name="citation_firstpage" content="41">
<meta name="citation_lastpage" content="55">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/41-55_0.pdf">